Hi, first of all, let me tell you that I feel really sorry for what this steroid did to you. I am really, really, really sad to hear your story and even if I cannot feel your pain, I understand that you are in a very bad situation. I am not a medical professional, and we cannot give you any medical advice, I can advise you that you MUST contact a professional doctor and seek for a professional medical advice on your journey to health. You also need to stop reading internet forums and websites regarding serious issues like that, it is time for a real professional to look at your case. Apart from that, I beg others to read this story and never start using medical drugs like pharmaceutical steroids to gain muscle, because it is a devil’s trap, once you are off them, then you start realizing what terrible decision you made. Everyone out there, please read this – do not take pharmaceutical steroids!
Fluid and electrolyte disturbances: Retention of sodium, chloride, water, potassium, calcium, and inorganic phosphates.
Gastrointestinal: Nausea, cholestatic jaundice, alterations in liver function tests, rarely hepatocellular neoplasms and peliosis hepatis (see WARNINGS ).
Hematologic: Suppression of clotting factors II, V, VII, and X, bleeding in patients on concomitant anticoagulant therapy, and polycythemia.
Nervous system: Increased or decreased libido, headache, anxiety, depression, and generalized paresthesia.
Allergic: Hypersensitivity, including skin manifestations and anaphylactoid reactions.
Vascular Disorders: venous thromboembolism
Miscellaneous: Inflammation and pain at the site of intramuscular injection.